TU Darmstadt / ULB / TUbiblio

Browsen nach Person

Ebene hoch
Gruppiere nach: Keine Gruppierung | Typ des Eintrags | Datum | Sprache
Anzahl der Einträge: 25.

Mueller, B. ; Kraemer-Eis, S. ; Kummer, F. ; Oberlack, M. :
A high-order discontinuous Galerkin method for compressible flows with immersed boundaries.
[Online-Edition: http://dx.doi.org/10.1002/nme.5343]
In: International Journal for Numerical Methods in Engineering, 110 (1) pp. 3-30. ISSN 0029-5981
[Artikel], (2017)

Klein, B. ; Müller, B. ; Kummer, F. ; Oberlack, M. :
A high-order discontinuous Galerkin solver fo low Mach number flows.
[Online-Edition: http://dx.doi.org/10.1002/fld.4193]
In: International Journal for Numerical Methods in Fluids, 81 (8) pp. 1097-0363.
[Artikel], (2016)

Klein, B. ; Mueller, B. ; Kummer, F. ; Oberlack, M. :
A high-order discontinuous Galerkin solver for low Mach number flows.
[Online-Edition: http://dx.doi.org/10.1002/fld.4193]
In: International Journal for Numerical Methods in Fluids, 81 (8) pp. 489-520. ISSN 0271-2091
[Artikel], (2016)

Klewicki, J. ; Oberlack, M. :
Finite Reynolds number properties of a turbulent channel flow similarity solution.
[Online-Edition: http://dx.doi.org/10.1063/1.4931651]
In: Physics of Fluids, 27 (9) ISSN 1070-6631
[Artikel], (2015)

Klein, B. ; Kummer, F. ; Keil, M. ; Oberlack, M. :
An extension of the SIMPLE based discontinuous Galerkin solver to unsteady incompressible flows.
[Online-Edition: http://dx.doi.org/10.1002/fld.3994]
In: International Journal for Numerical Methods in Fluids, 77 (10) pp. 571-589. ISSN 0271-2091
[Artikel], (2015)

Cheviakov, A. F. ; Oberlack, M. :
Generalized Ertel's theorem and infinite hierarchies of conserved quantities for three-dimensional time-dependent Euler and Navier-Stokes equations.
In: Journal of Fluid Mechanics, 760 pp. 368-86.
[Artikel], (2014)

Avsarkisov, V. ; Hoyas, S. ; Oberlack, M. ; Garcia-Galache, J. P. :
Turbulent plane Couette flow at moderately high Reynolds number.
In: Journal of Fluid Mechanics, 751
[Artikel], (2014)

Frewer, M. ; Oberlack, M. ; Grebenev, V. N. :
The Dual Stream Function Representation of an Ideal Steady Fluid Flow and its Local Geometric Structure.
In: Mathematical Physics Analysis and Geometry, 17 pp. 3-25.
[Artikel], (2014)

Avsarkisov, V. ; Oberlack, M. ; Hoyas, S. :
New scaling laws for turbulent Poiseuille flow with wall transpiration.
In: Journal of Fluid Mechanics, 746 pp. 99-122.
[Artikel], (2014)

Chagelishvili, G. ; Khujadze, G. ; Foysi, H. ; Oberlack, M. :
Spanwise reflection symmetry breaking and turbulence control: plane Couette flow.
In: Journal of Fluid Mechanics, 745 pp. 300-320.
[Artikel], (2014)

Mueller, B. ; Kummer, Florian ; Oberlack, M. :
Highly accurate surface and volume integration on implicit domains by means of moment-fitting.
In: International Journal for Numerical Methods in Engineering, 96 pp. 512-528.
[Artikel], (2013)

Grebenev, V. N. ; Oberlack, M. ; Grishkov, A. N. :
Infinite dimensional Lie algebra associated with conformal transformations of the two-point velocity correlation tensor from isotropic turbulence.
In: Zeitschrift Fur Angewandte Mathematik Und Physik, 64 pp. 599-620.
[Artikel], (2013)

Grebenev, V. N. ; Grishkov, A. N. ; Oberlack, M. :
The Extended Symmetry Lie Algebra and the Asymptotic Expansion of the Transversal Correlation Function for the Isotropic Turbulence.
In: Advances in Mathematical Physics
[Artikel], (2013)

Mueller, B. ; Kummer, F. ; Oberlack, M. :
Highly accurate surface and volume integration on implicit domains by means of moment-fitting.
[Online-Edition: http://dx.doi.org/10.1002/nme.4569]
In: International Journal for Numerical Methods in Engineering, 96 (8) pp. 512-528. ISSN 0029-5981
[Artikel], (2013)

Mueller, B. ; Kummer, Florian ; Oberlack, M. ; Wang, Y. :
Simple multidimensional integration of discontinuous functions with application to level set methods.
In: International Journal for Numerical Methods in Engineering, 92 pp. 637-651.
[Artikel], (2012)

Grebenev, V. N. ; Oberlack, M. :
A geometry of the correlation space and a nonlocal degenerate parabolic equation from isotropic turbulence.
In: Zamm-Zeitschrift Fur Angewandte Mathematik Und Mechanik, 92 pp. 179-195.
[Artikel], (2012)

Martin, A. ; Klamroth, K. ; Lang, J. ; Leugering, G. ; Morsi, A. ; Oberlack, M. ; Ostrowski, M. ; Rosen, R.:
Mathematical Optimization of Water Networks.
[Online-Edition: DOI: 10.1007/978-3-0348-0436-3.]
International Series of Numerical Mathematics 162. Birkhäuser ISBN 978 3 0348 0435 6
[Buch], (2012)

Heusch, Steffen ; Ostrowski, Manfred W.
Martin, A. ; Klamroth, K. ; Lang, J. ; Leugering, G. ; Morsi, A. ; Oberlack, M. ; Ostrowski, M. ; Rosen, R. (eds.) :

Optimal Control of Sewer Networks Engineers View.
[Online-Edition: DOI: 10.1007/978-3-0348-0436-3_7]
In: Mathematical Optimization of Water Networks. International Series of Numerical Mathematics 162. Birkhäuser , pp. 111-127.
[Buchkapitel], (2012)

Oberlack, M. ; Rosteck, A. :
Applications of the new Symmetries of the Multi-point Correlation Equations.
In: Journal of Physics: Conference Series, 318 042011 (10 pp.)-042011 (10 pp.).
[Artikel], (2011)

Gampert, M. ; Goebbert, J. H. ; Schaefer, P. ; Gauding, M. ; Peters, N. ; Aldudak, F. ; Oberlack, M. :
Compressive and Extensive Strain Along Gradient Trajectories.
In: Journal of Physics: Conference Series, 318 052029 (11 pp.)-052029 (11 pp.).
[Artikel], (2011)

Waclawczyk, M. ; Oberlack, M. :
Invariant closure proposals for the interface tracking in two-phase turbulent flows.
In: Journal of Physics: Conference Series, 318 042025 (10 pp.)-042025 (10 pp.).
[Artikel], (2011)

Aldudak, F. ; Oberlack, M. :
Length Scale Analysis in Wall-bounded Turbulent flow by Means of Dissipation Elements.
In: Journal of Physics: Conference Series, 318 022001 (6 pp.)-022001 (6 pp.).
[Artikel], (2011)

Avsarkisov, V. S. ; Oberlack, M. ; Khujadze, G. :
Turbulent poiseuille flow with wall transpiration: Analytical study and direct numerical simulation.
In: Journal of Physics: Conference Series, 318 022004 (6 pp.)-022004 (6 pp.).
[Artikel], (2011)

Mehdizadeh, A. ; Oberlack, M. :
Analytical and numerical investigations of laminar and turbulent Poiseuille-Ekman flow at different rotation rates.
In: Physics of Fluids, 22
[Artikel], (2010)

Abbas, Z. ; Wang, Y. ; Hayat, T. ; Oberlack, M. :
Mixed convection in the stagnation-point flow of a Maxwell fluid towards a vertical stretching surface.
In: Nonlinear Analysis-Real World Applications, 11 pp. 3218-3228.
[Artikel], (2010)

Diese Liste wurde am Tue Nov 21 07:48:33 2017 CET generiert.